# SDR DLM88992268

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,360 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED TO ACHIEVE FULL THRUST (ONLY 90 PERCENT AND 1.90 EPR).  REPLACED ENGINE FOR CRACKED FUEL MANIFOLD.
